Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Tubal ligation done. Suffer from insomnia, headache, tingling in the hands and stress. Have depression. Advice?

I'm 32 women who had a baby Sept 2012 followed by tubal ligation. I have experienced insomnia, upset stomach, low blood pressure, puffy veins arms, headache, tingling in hands. I work out 4 days a week for an hour. I drink one latte early in morning but never experienced this. I feel stressed and lack of oxygen and don't know why. I only work 3 hours a day. I have had mild depression on and off with little hair loss. ??? I have been tested for my thyroid already.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
You once consult physician, go for physical examination and go for complete blood picture.
If everything is normal, the symptoms can be possibly due to depression.
You once consult your regular psychiatrist and discuss related to this.
Try to spend more time with your family members and baby that can elevate the mood and can decrease the symptoms.
For more details you can ask me through:
Take care.

Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor